Showing entries 6 - 10 out of 22
Ngoc Son D, Haslinger F. The ∂-complex on weighted Bergman spaces on Hermitian manifolds. Journal of Mathematical Analysis and Applications. 2020 Jul 1;487(1):123994. doi: 10.1016/j.jmaa.2020.123994

Haslinger F, Berger F. On some spectral properties of the weighted ∂¯-Neumann problem. Kyoto University. Journal of Mathematics. 2019 Jun;59(2):441-453. Epub 2017. doi: 10.1215/21562261-2019-0013

Haslinger F. The ∂-complex on the Segal–Bargmann space. Annales Polonici Mathematici. 2019;123(1):295-317. doi: 10.4064/ap180715-2-11

Haslinger F. Complex Analysis: A functional analytic approach. Berlin/ Boston: Walter de Gruyter, 2017. 338 p.

Haslinger F. Pauli operators and the d-bar Neumann problem. Ufa Mathematical Journal. 2017;9(3):1-7.

Showing entries 6 - 10 out of 22